CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of María Carmen MARTÍ

Conexión usuarios externos

NumberAuthors, Title and Details
2018-19

Raimund BÜRGER, Stefan DIEHL, María Carmen MARTÍ: A conservation law with multiply discontinuous flux modelling a flotation column. Networks and Heterogeneous Media, vol. 13, 2, pp. 339-371, (2018).

2017-17

Raimund BÜRGER, Stefan DIEHL, María Carmen MARTÍ, Pep MULET, Ingmar NOPENS, Elena TORFS, Peter VANROLLEGHEM: Numerical solution of a multi-class model for batch settling in water resource recovery facilities. Applied Mathematical Modelling, vol. 49, pp. 415-436, (2017).

2017-08

Sophie BALEMANS, Raimund BÜRGER, Stefan DIEHL, Pierre FRANCOIS, Julien LAURENT, Florent LOCATELLI, María Carmen MARTÍ, Ingmar NOPENS, Elena TORFS, Peter VANROLLEGHEM: Concentration-driven models revisited: Towards a unified framework to model settling tanks in water resource recovery facilities. Water Science and Technology, vol. 75, 3, pp. 539-551, (2017).

2016-35

Guillaume CHIAVASSA, María Carmen MARTÍ, Pep MULET: Hybrid WENO schemes for polydisperse sedimentation models. International Journal of Computer Mathematics, vol. 93, 11, pp. 1801-1817, (2016).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324